The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
11 Posts
Discussion Starter · #1 ·
Hello Everyone, :more:

First, sorry I have not been around much lately; I've been feeling pretty rough these past few days, and have been spending alot of time soaking in hot baths (turning into a prune---- oh no! :eek:), and resting in bed. Really have not had the energy to do much more then that :sigh: Any how, just wanted to share some good news. When I first introduced myself to the Forum, I had a bit of a rant about having to attend an educational class before the doctor would give me my perscription for Plaquenil..... I know, I know, strange but true! :shrug: Any how, I am taking the educational class on Tuesday at 11:30 am! So God Willing and the River don't rise, I'll be given my perscription for the Plaquenil after the class, so I can get started, as all the information I have read about Plaquenil states that it can take 3 to 6 months to kick in....heavy sigh.... nevertheless, it's good news that I'll be starting the medication next week! I'm excited about the possibilities ahead..... Just wanted to share my news, as you have all been so wonderful and supportive! Also, I have mentioned to the Nurse Specialist about the numbness and tingeling I am experiencing, and she is going to let my Rhumey know....she said I may need to have a Steroid injection....is this normal practice for this type of symptom? Also, I have had the rash on my leg biopsied and will be getting the results in early October....

One more question off topic....how on earth do I go about getting an Avitar/ picture for myself?:bigsmile:

Warmest Regards,
AndreaK :calm:
 

·
Registered
Joined
·
2,661 Posts
Hi Andrea,


I'm glad to hear that you are finally going to get treated.

Steroids are typically used to treat flares of lupus activity that need to be dealt with quickly - so whan you are feeling really bad, or when the problem is a potentially serious one. So yes, if you are having symptoms that might indicate neurological involvement, that would be worth treating with steroids.

I think you have worked out for yourself how to get an avatar right? It is beautiful BTW!

All the best,

X C X
 

·
Registered
Joined
·
7,800 Posts
That's all good news Andrea :)
It sounds like things are being taken seriously and that's a very good start. I hope the plaquenil works really well for you.

Katharine
 
1 - 3 of 3 Posts
Top